Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Blood tests

Posted by qbsbrown on August 4, 2009, at 17:45:24

In reply to Re: Blood tests, posted by SLS on August 4, 2009, at 17:24:34

> I can't be sure, but you might be experiencing an instability of your primary depressive disorder. I encourage you to go up to 600mg. The sooner you can establish some stability, the sooner you can taper the diazepam and add an antidepressant.
> - Scott

I hear ya, but it was the messing around with doses and going too high too fast that revved up my symptoms, and induce the dysphoria and the depressive symptoms and feelings, as all if not most anticonvulsants do induce for me.

We saw what 500mgs of depakote did, which is the normal starting dose. 400mgs of tegretol is the normal starting dose, so why would we not expect the same thing? Maybe because i experienced a better mood after the first couple 100mg doses?

Are you saying get up to 600, then taper, then add an ad? I have horrible reactions to all ADs, so that's kinda sketchy.

Usually, if there was high enough anticonvulsant dosage, the lexapro might help take away the dysphoria/depression, but also induced many bad things in return.






Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:qbsbrown thread:906673